# SDR CA001205018

- Difficulty date: November 14, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 230851382
- Condition: Shorted
- Location: Windings
- Component: Starter/Gen, Lucas, 23085014
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER/GENERATOR WAS REMOVED SERVICEABLE, FOR OVERHAUL. DURING OVERHAUL, THE STATOR FAILED HI-POT INSULATION BREAKDOWN INSPECTION, EVEN AFTER EXTENSIVE REPEATED CLEANING.  VARNISH ON WINDOW WAS DARKER THAN NORMAL. THIS UNIT RAN WITH LONG-LIFE BRUSHES P/N 23088-1321.  LUCAS HAD PROBLEMS WITH EXCESSIVE HEAT BUILDING ON THE PILATUS INSTALLATION AND SUBSEQUENTLY ISSUED SERVICE BULLETIN NR  23085-014-24-01 IN JULY 1999 TO REMOVE THIS BRUSH AND INSTALL P/N 30300-1413. THE STATOR HAS NOW BEEN REWOUND,THE SB HAS BEEN ACCOMPLISHED, AND THE STARTER/GENERATOR IS BEING PREPARED FOR RETURN TO SERVICE AS OVERHAULED.  (X)
